Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Child has taken rimactized disped, put on weight, cold, cough and weezing in the nights. Doctor advised budecort. How to take care of child?

hi , i have 5 years old son , who has taken rimactized disped for 6 months under the supervision of my paediatrician, when i was using that medicines my child s weight has put on abruptly , now upto 26 kgs, his main complaint he frequently suffers with cols , cough and weezing at nights. so for this symptoms the doctor advised me to give Budecort 0.5 mg repules every twelth hourly to my child. after using all these medicines also my son suffers with the same compliant in between. i am so worried , please suggest how to take care of my child.
Asked On : Mon, 2 Apr 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thanks for writing to health care magic.

Your child could be having bronchial asthma.

Bronchodilators like salbutamol are required during a episode of asthma.

To prevent further attacks steroids like budecort that you are using will be useful.
Continue to ask further queries as required.
Hope this helps.
Take care.
Answered: Sun, 16 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor